# SDR CALA2019020800227

- Difficulty date: February 8, 2019
- Submitted: February 8, 2019
- Operation: Air carrier
- Aircraft: N214UA
- Make and model: Boeing 777222
- Aircraft serial: 30220
- Aircraft time: 64,770 hours, 13,538 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 71701100
- Condition: Discharged
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REF NR LP 9130173,B777-33-3-6026 - RH 4 DR EMER PWR SUPPLY M33408 BATTERY LOW CAPACITY RH 4 DR EMER PWR SUPPLY M33408 REPLACED AND TEST NORMAL AS PER AMM 33-51-06 ADD EMP:V920572
